| Model Number |
SC-8216-70 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Codes |
Pain (1994); Scar Tissue (2060)
| Date of Event |
05/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate pain relief due to paddle lead migration.The physician was unable to reposition the paddle lead due to scar tissue and decided to remove the spinal cord stimulator (scs) system.The patient was reported to be doing well postoperatively, and the explanted device components were not returned as they were discarded by the medical facility.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: model number/catalog number: sc-1216.Serial number: (b)(6).Batch/lot number: 806923.Model/catalog description: wavewriter alpha 16 ipg kit.Unique identifier (udi) #: (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event:
model number/catalog number: sc-1216
serial number: (b)(6)
batch/lot number: 806923
model/catalog description: wavewriter alpha 16 ipg kit
unique identifier (udi) #: (b)(4)
investigation results
the spinal cord stimulator (scs) lead and implantable pulse generator (ipg) were not returned for analysis; therefore, a technical analysis could not be performed.Device history record
it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review
review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion
based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.